# SDR FDEA201008052845

- Difficulty date: August 5, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 47,664 hours, 16,202 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 31801312
- Part serial: 89V1340A
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AT FL 340 LOST HYD SYST 3. COMPLIED WITH QRH. UNEVENTFUL LANDING, LEAK ENDED UP COMING FROM THE UPPER BRAKE PRESSURE ACCUMULATOR IN RT WHEELWELL.  REMOVED AND REPLACED PER MM 32-44-01-2. LEAK AND OPS CHECK GOOD.
